# SDR U2RA201405270003

- Difficulty date: May 22, 2014
- Submitted: May 28, 2014
- Operation: Air carrier
- Aircraft: N176CA
- Make and model: Boeing 757-28A
- Aircraft serial: 24543
- Aircraft time: 68,419 hours, 20,990 cycles
- Engine: Rroyce RB211*
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 80853
- Condition: Discharged
- Location: Cabin
- Part time: 1,885 hours, 1,125 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF TASK CARD 33-004-01-01, THE L2 DOOR EMER LIGHT FAILED THE EMER LIGHT TEST.  FOUND BATTERY PACK DEPLETED.
